# SDR UPS07649774

- Difficulty date: May 8, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N307UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27760
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:ETOP TAT = 29498 TAC = 9308 DIVERSION - RECEPTION AND TRANSMISSION ON BOTH HF INOP.  ACCOMPLISHED RADIO OPERATIONAL CHECK ON BOTH HF'S PER MM23-11-00-5.  OPS CHECK OK.
